# SDR CALA2010052000213

- Difficulty date: May 18, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 61,800 hours, 13,347 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067002
- Condition: Activated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FIRST CLASS OVEN NR 205 SMOKE AND SMELL OF BURNING.  PLACED THE ABOVE ITEM ON PLACARD NR 25-P-31F.  CONTROL NUMBER 510507. C/B PULLED AND COLLARED.
